# SDR UALA2011092805268

- Difficulty date: September 28, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 75,078 hours, 21,786 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD CORNER OF RT INBOARD TRAILING FLAP HAS A PREVIOUS REPAIR TO THE TRAILING EDGE THAT IS DISBONDED.  DAMAGE IS TO THE RT MAIN FLAP INBD TRAILING EDGE FLAP.  PANEL DELAM OUT OF LIMITS.  REPAIR PATCH DIMENSIONS ARE 16.5" BY 8".  DISBOND EXTENDS 10" FROM O/B EDGE.  COMPLETED INSTALLING TE WEDGE AND PAINTED TO MATCH.
